MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH FOLEY CATHETER TIEMANN MODEL COUDE

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH FOLEY CATHETER TIEMANN MODEL COUDE
Model Number 0102L14
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the balloon would not inflate with saline in the catheter.Per follow up via phone on 17nov2020, the catheter inflated with 10cc, but the balloon would not inflate.The catheter was removed and replaced.The customer noted that the catheter inflated with the sterile water, but not with the saline.Also, the catheters changed color to white after a week of use.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the device meets specifications.No root cause could be found because the reported event was unconfirmed.Received one red lubricath foley catheter without original packaging.No notable defects were seen on the catheter.The catheter was inflated with 10cc of distilled water.The balloon inflated asymmetrically, and settled at approximately 60:40 symmetry which meets specification.The catheter was left to sit for about 10 minutes.The catheter was then deflated.No holes, leaks, or any abnormalities were seen.The reported event was unconfirmed as the catheter was able to inflate.The product meets specification, as it would pass the functional leak testing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed as the reported event was unconfirmed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARDEX LUBRICATH FOLEY CATHETER TIEMANN MODEL COUDE
Common Device Name
FOLEY CATHETER TIEMANN MODEL COUDE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10978860
Report Number1018233-2020-21560
Device Sequence Number2322765
Product Code EZC
UDI-Device Identifier00801741018114
UDI-Public(01)00801741018114
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2024
Device Model Number0102L14
Device Catalogue Number0102L14
Device Lot NumberNGEPY837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;